Optimal investment-reinsurance with delay for mean-variance insurers : a maximum principle approach

<?xml version="1.0" encoding="UTF-8" standalone="no"?>
<rdf:RDF xmlns:rdf="" xmlns:dc="" xmlns:xsi="">
<dc:creator>Shen, Yang</dc:creator>
<dc:creator>Zeng, Yan</dc:creator>
<dc:description xml:lang="es">Sumario: This paper is concerned with an optimal investment and reinsurance problem with delay for an insurer under the meanvariance criterion. A three-stage procedure is employed to solve the insurer's meanvariance problem. We first use the maximum principle approach to solve a benchmark problem. Then applying the Lagrangian duality method, we derive the optimal solutions for a variance-minimization problem. Based on these solutions, we finally obtain the efficient strategy and the efficient frontier of the insurer's meanvariance problem. Some numerical examples are also provided to illustrate our results.</dc:description>
<dc:rights xml:lang="es">InC -</dc:rights>
<dc:subject xml:lang="es">Análisis de inversiones</dc:subject>
<dc:subject xml:lang="es">Reaseguro</dc:subject>
<dc:subject xml:lang="es">Intereses de demora</dc:subject>
<dc:subject xml:lang="es">Modelo estocástico</dc:subject>
<dc:subject xml:lang="es">Cálculo actuarial</dc:subject>
<dc:subject xml:lang="es">Matemática del seguro</dc:subject>
<dc:subject xml:lang="es">Casos prácticos</dc:subject>
<dc:type xml:lang="es">Artículos y capítulos</dc:type>
<dc:title xml:lang="es">Optimal investment-reinsurance with delay for mean-variance insurers : a maximum principle approach</dc:title>
<dc:relation xml:lang="es">En: Insurance : mathematics and economics. - Oxford : Elsevier, 1990- = ISSN 0167-6687. - 07/07/2014 Volumen 57 Número 1 - julio 2014 , p. 1-12</dc:relation>